Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took antibiotics for tonsillitis. Developed yellow coating and raised reddish bumps on tongue. What to do?

I had tonsillitis over a month and had to take two courses of anti biopics to get rid of it. Since I finished them I have developed a yellow coating on my tongue and raised red bumps at the back. I constantly have a tingling feeling and can become very uncomfortable. I brush regularly and brush my tongue followed by mouthwash . This offers some relief but not for very long. I have been to doctors who told me just a furry tongue and I have taken two antibiotics , tablet and drops, to try and rid this. No luck . HELP!!
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello. it is likely that you have developed a swelling of the lymph glands at the back of your throat which is causing the feeling. i would recommend you meet your ENT doctor again and ask him to do an endoscopy for the same. thanks
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor